# SDR AALA202510315548

- Difficulty date: October 30, 2025
- Submitted: November 1, 2025
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 33,195 hours, 13,842 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FUEL FILTER BYPASS LIGHT CAME ON AFTER TAKEOFF. REMOVED AND REPLACED LEFT ENGINE FUEL FILTER. PER MM 73-11-02. OPERATIONAL AND LEAK CHECK GOOD.
